Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How can rashes all over the body, developed after taking cremaffin and protosedyl onitment, be treated with history of allergy to sulphur drugs ?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 988 Questions
Hi, I had a fissure.. I was advised to take Cremaffin and apply Proctosedyl Ointment on the fissure. After nearly 3 weeks i developed red rashes on the pre anal region and on the inner thighs. I went to a skin specialist and was adviced to take tab Teczine 5mg and apply eumosome oint. 3 days later the rash aggravated further and the same doctor advises Flucos powder, AF 150 mg, Atarax 10mg at night for 7 days. BNow, i have developed rashes nearly on all parts of my body. Please advice.....
My age is 25. weight-43 kgs. ht 5ft 4 inches. Medical history-allergic to sulphur drugs
Posted Sun, 22 Apr 2012 in Skin Rash
Answered by Dr. Bharat Chawda 2 hours later

Thank you for the query,

After going through the description provided by you, there are two possibilities which might be the cause in your case and that is what your dermatologist would also have suspected. It could be an allergic reaction to Proctosedyl Ointment which you had used, for which you were prescribed eumosone cream. And as you didn't respond to it, the other possibility that is a fungal infection for which you were prescribed AF 150. To me the second possibility is more likely to be condition.

But before coming to a conclusion, I would like to know few more things which will help me in suggesting you better:
1) Did you apply proctosedyl ointment over inner thigh too?
2) How many tablets of AF you have taken till now?
3) Are there any changes after initiating Anti fungal medications?
4) May I know the exact areas affected?
5) May I know the degree of Itching? Is it mild, moderate or severe?
6) Apart from sulphur drugs are you allergic any other drugs?
6) Do you suffer with any diagnosed medical conditions?

Kindly reply me with the answers as this will help me in suggesting you better.

Awaiting for your reply.
Above answer was peer-reviewed by
Follow-up: How can rashes all over the body, developed after taking cremaffin and protosedyl onitment, be treated with history of allergy to sulphur drugs ? 3 hours later
Hi doctor,
thanks for the response.
Ans1: I did not apply proctosedyl on the inner thigh.
Ans 2: I haave consumed one tablet of AF and another one is due tomorrow on 31/05/2011
Ans 3:the rash has definitely reducced after initiating the drugs. but, the rashes on my left inner thigh are the same angry red.
Ans 4:the areas affected after the starting the medication are my legs, hands, ears, one of my eye, my face, stomach and one or two rashs on my breast. the previous i.e. inner thigh and pre anal region stay affected. there are blisters on the fingers of my hand.
Ans 5: the degree of itching is moderate.

Ans 6: NO as far as I know. I'm not allergic to any other drugs.

i pretty didn't understand your 7th question.
Hope these clarifications wll help in better diagnosis.
Could you also please tell me a tentative duration for how long can these rashes last.
Answered by Dr. Bharat Chawda 6 hours later
Hi again,

Thank you for your answers .

With this description,my most probable diagnosis would be a fungal infection (esp the one in your inner thigh and perianal region ) and also that you have responded good to AF150 .
But ,the rashes all over the body and blisters over finger tips doesn't seems to be a part of it.It seems you have developed a allergic reaction to some medicines which you have consumed . AF 150 seems less likely to cause any reaction ,but if you have not taken any other medicine then the best advise would be to stop AF 150 and take some other anti fungal drug.All allergic reactions are taken as medical emergencies.

My sincere advise would be that you should consult your dermatologist soon and discuss the problem ,so that a safer medicine could be advised. My choice would be terbinafine here ,which is not only a better option to AF ,but a safer option too.I would suggest you not to take tomorrows AF 150 and consult your dermatologist first.

You also need a proper medication for the allergic reaction and this would depend upon the severity of the reaction.Usually allergic reaction have a long course ,but this would vary from patient to patient and also depends upon the medicine which you are allergic to.Some medicines take long time to get excreted form the body completely.

If you have taken any other medicine apart from AF ,then kindly let me know .

I wish that you recover soon from your problem,and if you have any further query ,please don't hesitate to write back to us.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor